Items where Division is "Faculty of Science > Institute of Mathematical Sciences" and Year is 2006

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | C
Number of items: 2.


Abawajy, J.H. and Deris, M.M. and Omar, M. (2006) A Novel Data Replication and Management Protocol for Mobile Computing Systems. Mobile Information Systems, 2 (1). pp. 3-19. ISSN 1574-017X, DOI


Chia, Gek Ling and Kok, Wai Keong (2006) On non-symmetric commutative association schemes with exactly one pair of non-symmetric relations. Discrete Mathematics, 306 (24). pp. 3189-3222. ISSN 0012-365X, DOI

This list was generated on Sat Jul 2 12:52:37 2022 +08.